How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

I take8 mg of lorazepam a day and also have osteoporosis .I

Customer Question

I take8 mg of lorazepam a day and also have osteoporosis .I eat adequate calcium in the evening hours. For the past two weeks I have been experiencing severe back pain around my right breast Could such a high level of lorazepam aggravate the pains I have in my body?
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. Thomas, MD replied 1 year ago.
HelloIt would be very unlikely.But it could happen as a side effect...very rarely. Talk to your doctor about this. OK, so that is an initial answer….Please use reply to expert if you have further questions. When you are ready, please click a positive rating [hopefully excellent]. If you forgot something, come back. I am here daily.
Customer: replied 1 year ago.
It just seemed like it might be since it is the same length of time I have been on the increase Also My medical doctor has me taking my calcium in the afternoon since I also am on synthroid but I drink 2 cups of milk and eat @ cups of yougurt q day
Expert:  Dr. Thomas, MD replied 1 year ago.
It is possible, not likely. You need to get checked again on routine labs, exam and calcium levels. OK, so that is an initial answer….Please use reply to expert if you have further questions. When you are ready, please click a positive rating [hopefully excellent]. If you forgot something, come back. I am here daily.

Related Medical Questions